# SDR SWAA2023081581026

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD CARGO BAY HAS A CRACKED STR AT THE AFT FASTENER. BS 500D+19; STR 25R LOCATION CLARIFICATION=CRACK IN STRINGER TO BE AT BS 520+15 STR 25R<[01] LOCATION CLARIFICATION=CRACK IN STRINGER DETERMINED TO BE AT BS 520+15 STR 25R;[02] VERIFY STEP 4;[03] VERIFIED STEP 4 COMPLETE.;[04] 'REPAIRED PER EA 23-153-02341. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
